# SDR CNMA20100004

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 70,315 hours, 11,392 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AE01
- Part serial: 102
- Condition: Defective
- Location: Cabin Pressure
- Part time: 7,452 hours, 1,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL300 PRESSURE DIFF INDICATING 4 PSID, ALT INDICATED 3500' DECREASED CABIN TO 1800' PRESS RELIEF LIGHT ON, NEITHER DIFF INDICATION OR ALT WERE GIVING CORRECT INFORMATION OPERATING IN STBY MODE.  R & R CABIN ALT DIFF PRESS INDICATOR IAW MM 21-33-01, AND PERFORMED STATIC SYST.  LEAK CHECK IAW MM 34-11-0 INDICATIONS NORMAL NO LEAKS NOTED.  OPS CHECK NORMAL.  CHECKED DRAIN TUBES FOR MOISTURE AND NONE FOUND.
